MathSciNet Relay Station
MathSciNet bibliographic data
MR560959 90B22
Neuts, Marcel F.; Lucantoni, David M. A Markovian queue with $N$ servers subject to breakdowns and repairs. Management Sci. 25 (1979), no. 9, 849–861 (1980).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement